# SDR SWIA201230891

- Difficulty date: June 2, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 26,847 hours, 36,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Out Of Position
- Location: Ram Air Valve
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE MAP LIGHT AND AURAL WARNING SOON AFTER LEFT PACK FAIL.  (FLT 5322)  REPOSITIONED RAM AIR INLET VALVE SWITCH TO CLOSED POSITION.
